MathSciNet Relay Station
MathSciNet bibliographic data
MR2342539 (2009d:42010) 42A20 (42C20)
Konyagin, S. V. On uniformly converging rearrangements of trigonometric Fourier series. (Russian) Sovrem. Mat. Fundam. Napravl. 25 (2007), 80--87; translation in J. Math. Sci. (N. Y.) 155 (2008), no. 1, 81–88
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement